# SDR SABA9700026

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8102
- Aircraft serial: 294
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B, G

## Discrepancy

CLT - FLT 5027 - AT APPROX 85 MILES AFTER DEPARTING, EXPERIENCED RAPID AND TOTAL DECOMPRESSION.  A/C RETURNED SAFELY TO CLT.  EMERGENCY PROCEDURES WERE USED.  OXYGEN MASKS WERE USED.  CALLED CENTER FOR RAPID DESCENT TO 14,000 FT AIRCRAFT MADE AN UNEVENTFUL LANDING AT CLT.  MX WAS DISPATCHED TO AIRCRAFT, FOUND THAT DUCTING GOING THROUGH PRESSURE AREA TO RECIRCULATION FAN HAD COME LOOSE.  RESECURED DUCTING, GROUND RUN AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
